# SDR SWAA2021073091634

- Difficulty date: July 6, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 46,946 hours, 28,145 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-061 DOT 007 WIGGLE PLATE PHENOLIC CRACKER UNDER R/H WING PNL 661AB ; / [01] REMOVED AND REPLACED WIGGLE PLATE(P/N 115A3760Y26 ATAG: A62893) UNDER LOWER WING PANEL 651 AB I/A/W SRM 51-40-02 AND IPC 57-50-00-18; [02] OK TO TREAT AND PRIME LOWER WING SKIN; [03] TREATED AND PRIMED LOWER WING SKIN I/A/W AMM 51-21-41-370-803 AND AMM 51-21-72-370-804; [04] VERIFIED STEPS 1;3 OK TO PAINT; [05] APPLIED TOPCOAT TO LOWER WING SKIN I/A/W AMM 51-21-73-370-804; [06] VERIFIED STEP 5 AUDIT C\W
